On the post-Darwin approximation of the Maxwell – Lorentz equations of motion of point charges in the absence of neutrality
AbstractThe existence of holomorphic (in time) solutions of the nonrelativistic equations of motion of nonneutral systems of point charges that do not contain inverse powers of the velocity of light greater than three is proved by using the Cauchy theorem. The indicated equations contain time derivatives of the accelerations of charges.
How to Cite
Skrypnik, W. I. “On the Post-Darwin Approximation of the Maxwell – Lorentz Equations of motion of Point Charges in the Absence of Neutrality”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 1, Jan. 2019, pp. 117-28, https://umj.imath.kiev.ua/index.php/umj/article/view/1423.